# SDR 2025F00095

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: General aviation
- Aircraft: N852QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000102
- Aircraft time: 1,618 hours, 947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L0012010
- Condition: Corroded
- Location: Zone 400
- Part time: 1,618 hours, 947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH THRUST REVERSER INNER AIR WASHED SURFACES HAVE CORROSION. ACCOMPLISHED CORROSION REMOVAL AND REPAIR TO LH AND RH THRUST REVERSER BEAMS AND PIVOT DOORS INNER AIR WASHED SURFACES IAW SAFRAN NACELLES REPAIR SCHEME NO 907-623 REV B DATED 01/03/2024;REPAIR PROCEDURE TO REMOVE DAMAGED PAINT/CORROSION AND APPLY A NEW COATING TO THE THRUST REVERSER BEAMS AND PIVOT DOORS INNER AIR- WASHED SURFACES.
